# SDR DALA14023300188

- Difficulty date: April 9, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,280 hours, 11,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1197+33-1197+55, S20R DADO AREA SUPPORT TRUSS CORROSION.   REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
